# SDR SWAA2025073196729

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 59,688 hours, 30,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN AFT GALLEY NEEDS SECURED.   PERFORMED EA M-24-133-00396, SECURED EMERGENCY EXIT SIGN IAW TSR 2025006998,  OK TO CONTINUE.
